Authors: Đorđević, Goran
Dragović, Branko 
Nešić, Ljubiša
Title: Adelic path integrals for quadratic Lagrangians
Journal: Infinite Dimensional Analysis, Quantum Probability and Related Topics
Volume: 6
Issue: 2
First page: 179
Last page: 195
Issue Date: 1-Jun-2003
Rank: M21
ISSN: 0219-0257
DOI: 10.1142/S0219025703001134
Abstract: 
Feynman's path integral in adelic quantum mechanics is considered. The propagator K(x″,t″;x′,t′} for one-dimensional adelic systems with quadratic Lagrangians is analytically evaluated. Obtained exact general formula has the form which is invariant under interchange of the number fields ℝ and ℚp.
Keywords: Adelie quantum mechanics | Path integrals | Quadratic Lagrangians
Publisher: World Scientific

Show full item record

SCOPUSTM   
Citations

21
checked on Feb 8, 2023

Page view(s)

8
checked on Feb 8, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.